MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM

KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Model Number 11575A
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "a 54-year-old patient was admitted for a parotid sialendoscopy.After induction of anesthesia, during the equipment check, the sialendoscope was found to be non-functional: there was no visibility on the video column screen (no image), and the optical fibers appeared to be broken.The patient was awakened, and the reprocessing procedure for the second sialendoscope was initiated for urgent sterilization, in preparation for a reintervention later the same afternoon.

Brand Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Common Device Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25513148
Report Number2020550-2026-01381
Device Sequence Number21475723
Product Code GCJ
UDI-Device Identifier04048551006252
UDI-Public04048551006252
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
Report Date (Section F) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11575A
Device Catalogue Number11575A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/09/2026
Event Location Hospital
Date Report to Manufacturer06/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown